# SDR USAAF00061

- Difficulty date: August 16, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FOUND THE COCKPIT EMERGENCY LIGHT.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY NR 1 AND NR 2.  OPS CHECKS GOOD.  (M)
